# SDR SWAA002265

- Difficulty date: November 7, 2000
- Submitted: November 9, 2000
- Operation: Air carrier
- Aircraft: N342SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24133
- Aircraft time: 39,122 hours, 37,608 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 1061833
- Condition: Leaking
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, PRESS AIR LEAK AROUND BOTTOM OF FIRST OFFICERS FORWARD WINDOW.  RE-TORQUED ALL SCREWS ON WINDOW AND PER MM.
